Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 97, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 3, 2007, 11:32 AM CDT for Hill County, Navarro County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 3, 2007, 11:32 AM CDT (16:32 UTC)
- Expired
- May 3, 2007, 2:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
Counties Hill County, TX, Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 78 km from the middle of the area, began a volume at 16:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 4.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -279 J/kg
- Mixed-layer LCL
- 1018 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 031635
FFWFWD
TXC217-349-031930-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1132 AM CDT THU MAY 3 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN HILL COUNTY IN NORTH CENTRAL TEXAS...
NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 230 PM CDT
* AT 1130 AM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED VERY HEAVY
RAIN FROM A LINE OF THUNDERSTORMS FROM JUST SOUTH OF FROST...TO
BLOOMING GROVE...TO EMHOUSE AND RICE. ALL ACTIVITY WAS MOVING
NORTHEAST AT 25 MPH.
THIS AREA WILL CONTINUE TO SEE BETWEEN ONE AND THREE INCHES OF RAINFALL
...WITH LOCALLY HIGHER AMOUNTS THROUGH MID AFTERNOON. DUE TO
PREVIOUS HEAVY RAINFALL THE PAST WEEK...ANY ADDITIONAL HEAVY
RAINFALL WILL LIKELY RUN OFF AND RESULT IN LOCALIZED FLASH
FLOODING.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CORSICANA...BARRY...DAWSON...OAK VALLEY AND POWELL.
KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS OR SWOLLEN
CREEKS AND STREAMS. FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND
MAY GIVE WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS
FLOOD WATERS
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.
LAT...LON 3174 9691 3221 9618 3232 9639 3210 9685
3188 9701
$$3 follow-up statements
000
WGUS74 KFWD 031738
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1235 PM CDT THU MAY 3 2007
TXC217-349-031930-
NAVARRO TX-HILL TX-
1235 PM CDT THU MAY 3 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
SOUTHEASTERN HILL AND NAVARRO COUNTIES...
AT 1210 PM CDT...NAVARRO COUNTY EMERGENCY MANAGEMENT REPORTED
FLOODING IN BARRY...CORSICANA...AND NAVARRO MILLS AREAS. A CLUSTER
OF THUNDERSTORMS WITH VERY HEAVY RAINFALL BETWEEN 1 AND 2 INCHES PER
HOUR WERE LOCATED FROM BLOOMING GROVE...TO CORSICANA...TO EMHOUSE...
RICE AND TO THE NORTHWEST HENDERSON COUNTY LINE. MANY AREAS IN THE
WARNING AREA HAVE ALREADY RECEIVED BETWEEN 3 AND 6 INCHES THE PAST
FEW DAYS. ANY ADDITIONAL VERY HEAVY RAINFALL WILL IMMEDIATELY RUN
OFF AND AGGRAVATE ONGOING FLASH FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.
LAT...LON 3174 9691 3221 9618 3232 9639 3210 9685
3188 9701
$$000
WGUS74 KFWD 031837
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
135 PM CDT THU MAY 3 2007
TXC217-349-031930-
NAVARRO TX-HILL TX-
135 PM CDT THU MAY 3 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
SOUTHEASTERN HILL AND NAVARRO COUNTIES...
AT 130 PM CDT...A THUNDERSTORM PRODUCING VERY HEAVY RAIN WAS STILL
NEAR RICE IN NORTHERN NAVARRO COUNTY...THOUGH MOST ACTIVITY HAD MOVE
EAST AND NORTHEAST OF THE WARNING AREA. THOUGH RAINS HAVE MOSTLY
ENDED...MANY AREAS FROM BETWEEN DAWSON AND BLOOMING GROVE...TO
CORSICANA...TO EMHOUSE AND RICE ARE REPORTING FLOODING.
THE HEAVY RAINFALL SHOULD CONTINUE TO DIMINISH ACROSS THE WARNING
AREA THROUGH 230 PM CDT.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORSICANA...
BLOOMING GROVE AND BARRY
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3174 9691 3221 9618 3232 9639 3210 9685
3188 9701
$$000 WGUS74 KFWD 031935 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 235 PM CDT THU MAY 3 2007 TXC217-031945- HILL TX- 235 PM CDT THU MAY 3 2007 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHEASTERN HILL COUNTY... SOME LOW WATER CROSSINGS AND OTHER FLOOD PRONE AREAS MAY HAVE SOME RESIDUAL WATER OVER THE ROADS...USE CAUTION. LAT...LON 3174 9691 3196 9687 3188 9701 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 3, 10:46 AM CDT, 46 minutes earlier.
Area forecast discussion, May 3, 10:46 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1046 AM CDT THU MAY 3 2007 .UPDATE...CURRENT FORECAST IS IN GOOD SHAPE AND ONLY MADE SOME MINOR ADJUSTMENTS TO POP GRIDS FOR ONGOING ACTIVITY. WATER VAPOR SHOWS UPPER LOW MOVING ACROSS NORTH TEXAS THIS MORNING...WITH ONE ADDITIONAL AREA OF ENHANCED VORTICITY YET TO CROSS THE AREA. VISIBLE IMAGERY SHOWS ABUNDANT SUNSHINE ACROSS THE WESTERN ZONES AND ATMOSPHERE IS UNSTABLE. THINK BEST CHANCES FOR PRECIP WILL REMAIN ACROSS THE EASTERN HALF OF THE CWA...MAINLY EAST OF I35...BUT WILL LEAVE IN 20/30 POPS FOR THE WESTERN HALF OF THE CWA UNTIL UPPER LOW CROSSES THE REGION. SCATTERED CONVECTION ONGOING ACROSS THE SOUTHEASTERN CWA...SOME HAS BEEN MARGINALLY SEVERE. WILL LEAVE CURRENT FLOOD WATCH INTACT UNTIL EXPIRATION AT 4 PM. HAIL WILL BE THE MAIN THREAT WITH TODAYS STORMS. DUNN && .PREV DISCUSSION... /ISSUED 650 AM CDT THU MAY 3 2007/ TEMPORARILY CLEARING OF THE MID LEVEL CLOUD DECK WILL GIVE WAY TO SOME MVFR CEILINGS AND VISIBILITIES THIS MORNING ACROSS ALL TAF SITES. WACO MAY EVEN FALL BELOW 1000 FT FOR A SHORT TIME. CEILINGS SHOULD LIFT TO AROUND 5000 BY MIDDAY AND REMAIN VFR THROUGH THE EVENING. MVFR CEILINGS AND VISIBILITIES WILL MOST LIKELY RETURN TO ALL TAF SITES BEFORE SUNRISE FRIDAY. A SOUTH WIND WILL PREVAIL AT ALL TAF SITES BETWEEN 7 AND 11 KNOTS. LIFT ASSOCIATED WITH PASSING SHORT WAVE WILL YIELD SCATTERED SHOWERS AND THUNDERSTORMS TODAY. IT APPEARS THAT THE BEST CHANCE OF STORMS AT THE TAF SITES WILL FROM EARLY TO MID AFTERNOON. HOWEVER...STORMS SHOULD BE WIDELY SCATTERED SO WILL NOT INCLUDE A PREVAILING GROUP IN THIS TAF PACKAGE. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 77 67 88 70 88 / 30 20 0 0 0 WACO, TX 79 67 89 70 89 / 50 10 0 0 0 PARIS, TX 74 64 85 67 87 / 70 20 0 0 0 DENTON, TX 77 65 88 70 87 / 20 20 0 0 0 MCKINNEY, TX 76 64 87 69 88 / 40 20 0 0 0 DALLAS, TX 77 67 88 71 88 / 40 20 0 0 0 TERRELL, TX 76 67 87 69 88 / 60 20 0 0 0 CORSICANA, TX 76 68 87 70 88 / 70 20 0 0 0 TEMPLE, TX 80 69 89 70 89 / 50 10 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ135-146>148-158>162-174-175. && 92/91/79
Hazardous weather outlook, May 3, 7:40 AM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 740 AM CDT WED MAY 3 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 740 AM CDT WED MAY 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM...ALONG AND SOUTHEAST OF A CORSICANA...WACO...TO KILLEEN LINE. SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS TODAY. THE WIND THREAT TODAY WILL NOT BE AS HIGH AS IT WAS ON WEDNESDAY. HOWEVER...A FEW STORMS MAY REACH SEVERE LIMITS WITH HAIL UP TO ONE INCH IN DIAMETER. HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE TODAY... ESPECIALLY ACROSS THE SOUTHEAST SECTIONS OF NORTH TEXAS. THUNDERSTORM CHANCES WILL DIMINISH FROM WEST TO EAST THROUGH THE DAY AS THE UPPER LEVEL DISTURBANCE MOVES TOWARD SOUTHEAST OKLAHOMA. .DAYS TWO THROUGH SEVEN... LOW THUNDERSTORM CHANCES WILL RETURN TO NORTH TEXAS SUNDAY THROUGH WEDNESDAY WHEN ANOTHER LOW PRESSURE SYSTEM APPROACHES THE REGION. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION IS POSSIBLE ACROSS ALL OF NORTH TEXAS THROUGH THE AFTERNOON.
In the hours before
Special weather statement, May 3, 9:30 AM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 930 AM CDT THU MAY 3 2007 TXZ135-031500- HENDERSON TX- 930 AM CDT THU MAY 3 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... WESTERN HENDERSON COUNTY AT 930 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A A CLUSTER OF STRONG THUNDERSTORMS APPROACHING THE NAVARRO AND HENDERSON COUNTY LINE. THIS ACTIVITY IS MOVING NORTHEAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ATHENS...CANEY CITY... ENCHANTED OAKS...EUSTACE...GUN BARREL CITY...MALAKOFF...SEVEN POINTS...TOOL AND TRINIDAD. PEA TO MARBLE-SIZED HAIL...BRIEF HEAVY RAINFALL...AND FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED FROM THIS CLUSTER OF STORMS. IF ANY OF THESE STORMS INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3233 9636 3206 9612 3207 9567 3233 9580 05/
Special weather statement, May 3, 9:47 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 947 AM CDT THU MAY 3 2007 TXZ121-031515- KAUFMAN TX- 947 AM CDT THU MAY 3 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... KAUFMAN COUNTY AT 947 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF KAUFMAN...MOVING NORTHEAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE COTTONWOOD...GRAYS PRAIRIE...KAUFMAN AND TERRELL. FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY RAINFALL...AND PEA TO MARBLE-SIZED HAIL CAN BE EXPECTED FROM THIS STORM. LAT...LON 3253 9655 3238 9643 3258 9606 3279 9628 05/
Special weather statement, May 3, 10:02 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1002 AM CDT THU MAY 3 2007
TXZ135-031530-
HENDERSON TX-
1002 AM CDT THU MAY 3 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN HENDERSON COUNTY
AT 1002 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG TO SEVERE THUNDERSTORM 8 MILES SOUTH OF ENNIS...MOVING
NORTHEAST AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ENCHANTED OAKS...EUSTACE...
GUN BARREL CITY...SEVEN POINTS...TOOL AND CEDAR CREEK LAKE.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND
PEA-MARBLE SIZED HAIL CAN BE EXPECTED FROM THIS STORM...AS IT MOVES
INTO THE ADVISORY AREA.
IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.
LAT...LON 3229 9629 3232 9630 3232 9634 3235 9641
3235 9602 3235 9595 3235 9586 3219 9616
05/Local storm report, May 3, 10:06 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1006 AM CDT THU MAY 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 AM HAIL MILFORD 32.12N 96.95W
05/03/2007 E0.75 INCH ELLIS TX LAW ENFORCEMENT
UP TO PENNY SIZE HAIL REPORTED NEAR MILFORD.Local storm report, May 3, 10:45 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1045 AM CDT THU MAY 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 AM FLASH FLOOD ENNIS 32.34N 96.63W
05/03/2007 ELLIS TX TRAINED SPOTTER
1 OF RAIN...MINOR STREET FLOODING ACROSS SOUTHEAST
ELLIS.Special weather statement, May 3, 11:19 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1119 AM CDT THU MAY 3 2007 TXZ145-146-031645- NAVARRO TX-HILL TX- 1119 AM CDT THU MAY 3 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN HILL COUNTY WESTERN NAVARRO COUNTY AT 1119 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORM FROM 5 MILES NORTHEAST OF WEST...TO NEAR BLOOMING GROVE...TO RISE...MOVING NORTHEAST AT 25 MPH. CITIES IN THE PATH OF THIS LINE OF STORMS INCLUDE BARRY...BLOOMING GROVE...CORSICANA...DAWSON AND HUBBARD. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL... AND PEA TO MARBLE-SIZED HAIL CAN BE EXPECTED WITH THE STRONGEST STORMS WITHIN THIS LINE. LAT...LON 3186 9702 3178 9693 3208 9632 3226 9660 05/
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:02 PM CDT | Flash Flood Warning | FWD | McLennan | 4 hr |
| May 2, 7:06 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 69 min |
| May 2, 7:09 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 41 min |
| May 2, 7:14 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Rains, Van Zandt | 91 min |
| May 2, 7:23 PM CDT | Flash Flood Warning | FWD | Collin, Denton | 4 hr |
| May 2, 7:25 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Navarro | 50 min |
| May 2, 7:31 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 74 min |
| May 2, 7:46 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 89 min |
| May 2, 7:48 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas | 57 min |
| May 2, 7:55 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Rockwall | 50 min |
| May 2, 7:57 PM CDT | Severe Thunderstorm Warning | FWD | Henderson | 63 min |
| May 2, 8:11 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Grayson | 39 min |
| May 2, 8:37 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 53 min |
| May 2, 8:42 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Rains, Van Zandt | 63 min |
| May 2, 8:50 PM CDT | Special Weather Statement | FWD | Falls, McLennan | 25 min |
| May 2, 9:26 PM CDT | Special Weather Statement | FWD | Limestone, Robertson | 34 min |
| May 2, 10:01 PM CDT | Flash Flood Warning | FWD | Robertson | 3 hr |
| May 2, 10:20 PM CDT | Flash Flood Warning | FWD | Leon | 3 hr |
| May 3, 7:50 AM CDT | Special Weather Statement | FWD | Hill, Navarro | 25 min |
| May 3, 8:12 AM CDT | Special Weather Statement | FWD | Kaufman | 33 min |
| May 3, 8:48 AM CDT | Special Weather Statement | FWD | Robertson | 27 min |
| May 3, 8:50 AM CDT | Special Weather Statement | FWD | Hill, Navarro | 40 min |
| May 3, 9:04 AM CDT | Special Weather Statement | FWD | Rains, Van Zandt | 26 min |
| May 3, 9:20 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 55 min |
| May 3, 9:30 AM CDT | Special Weather Statement | FWD | Henderson | 30 min |
| May 3, 9:47 AM CDT | Special Weather Statement | FWD | Kaufman | 28 min |
| May 3, 10:02 AM CDT | Special Weather Statement | FWD | Henderson | 28 min |
| May 3, 11:19 AM CDT | Special Weather Statement | FWD | Navarro | 26 min |
| May 3, 12:08 PM CDT | Special Weather Statement | FWD | Navarro | 67 min |
| May 3, 12:14 PM CDT | Flash Flood Warning | FWD | Henderson, Kaufman | 3 hr |
| May 3, 1:00 PM CDT | Special Weather Statement | FWD | Anderson | 30 min |
| May 3, 1:33 PM CDT | Special Weather Statement | FWD | Anderson | 27 min |
| May 3, 2:30 PM CDT | Flash Flood Warning | FWD | Van Zandt | 3 hr |
| May 3, 2:32 PM CDT | Flash Flood Warning | FWD | Navarro | 118 min |
| May 3, 5:38 PM CDT | Special Weather Statement | FWD | Dallas, Tarrant | 37 min |
| May 3, 5:50 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 55 min |
| May 3, 6:08 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 67 min |
| May 3, 6:12 PM CDT | Special Weather Statement | FWD | Johnson | 33 min |
| May 3, 6:19 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 56 min |
| May 3, 6:42 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 63 min |
| May 3, 6:48 PM CDT | Special Weather Statement | FWD | Collin | 57 min |
| May 3, 6:56 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 64 min |
| May 3, 6:59 PM CDT | Tornado Warning | FWD | Hill | 46 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.